# SDR HALA2011051300198

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 3,940 hours, 763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED OPS TEST OF EMERGENCY POWER SUPPLY UNIT, FORECAST 43-0533-8-0001. FOUND 4L DOOR POWER SUPPLY BATTERY INOP.  R & R DOOR 4L 300R7 POWER SUPPLY IAW AMM 33-57-38,OPS CK NORMAL, OK FOR SERVICE.
